Alert archive / Kansas / Flash Flood Watches in 2018

Flash Flood Watch 2, NWS Dodge City, KS

September 2, 20187 counties in Kansas

NWS Dodge City, KS issued this flash flood watch at Sep 2, 2018, 10:24 AM CDT for 7 counties in Kansas. It took effect at Sep 2, 2018, 3:00 PM CDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Sep 2, 2018, 10:24 AM CDT (15:24 UTC)
In effect from
Sep 2, 2018, 3:00 PM CDT
Expired
Sep 4, 2018, 11:00 AM CDT
In force
44 hr
Issued by
NWS Dodge City, KS
Flood severity
None

Counties Edwards County, KS, Ellis County, KS, Kiowa County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 83 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 3.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2018-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2018-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

160 
WGUS63 KDDC 021524
FFADDC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Dodge City KS
1024 AM CDT Sun Sep 2 2018

...Heavy rains possible for northeastern counties this evening and
overnight...

KSZ031-046-022330-
/O.NEW.KDDC.FF.A.0002.180902T2000Z-180903T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ellis-Rush-
Including the cities of Pheifer, Hays, and La Crosse
1024 AM CDT Sun Sep 2 2018

...FLASH FLOOD WATCH IN EFFECT FROM 3 PM CDT THIS AFTERNOON
THROUGH MONDAY MORNING...

The National Weather Service in Dodge City has issued a

* Flash Flood Watch for a portion of central Kansas...including 
  the following Ellis and ...Rush. 

* From 3 PM CDT this afternoon through Monday morning

* Forecast rain amounts of 1-3 inches this evening and tonight
  with locally heavier amounts possible.

* Impacts will be the possibility of flooded roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
5 follow-up statements
795 
WGUS63 KDDC 030022
FFADDC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Dodge City KS
722 PM CDT Sun Sep 2 2018

...PERIODS OF HEAVY RAINFALL EXPECTED OVERNIGHT...

KSZ065-066-079-081-030830-
/O.EXB.KDDC.FF.A.0002.180903T0400Z-180903T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pawnee-Stafford-Edwards-Pratt-
Including the cities of Larned, St. John, Stafford, Macksville, 
Kinsley, Lewis, and Pratt
722 PM CDT Sun Sep 2 2018

...FLASH FLOOD WATCH IN EFFECT FROM 11 PM THIS EVENING TO 7 AM
CDT MONDAY...

The National Weather Service in Dodge City has expanded the

* Flash Flood Watch to include a portion of south central 
  Kansas...including the following Edwards...Pawnee...Pratt  ...
  and Stafford. 

* From 11 PM this evening to 7 AM CDT Monday

* Forecast rain amounts of 1-3 inches this evening and tonight 
  with locally heavier amounts possible. 

* Impacts will be the possibility of flooded roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

KSZ031-046-030830-
/O.CON.KDDC.FF.A.0002.000000T0000Z-180903T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ellis-Rush-
Including the cities of Pheifer, Hays, and La Crosse
722 PM CDT Sun Sep 2 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

The Flash Flood Watch continues for

* A portion of central Kansas...including the following Ellis 
   ...and Rush. 

* Until 7 AM CDT Monday

* Forecast rain amounts of 1-3 inches this evening and tonight 
  with locally heavier amounts possible. 

* Impacts will be the possibility of flooded roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
891 
WGUS63 KDDC 030728
FFADDC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Dodge City KS
228 AM CDT Mon Sep 3 2018

...PERIODS OF HEAVY RAINFALL ARE EXPECTED THROUGH TONIGHT...

KSZ080-031530-
/O.EXB.KDDC.FF.A.0002.000000T0000Z-180904T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kiowa-
Including the cities of Greensburg and Haviland
228 AM CDT Mon Sep 3 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

The National Weather Service in Dodge City has expanded the

* Flash Flood Watch to include a portion of south central 
  Kansas...including the following Kiowa.... 

* Through Tuesday morning

* Rain amounts of an inch with locally heavier amounts of 2 to
  inches expected. This is in addition to heavy rain that
  has already fallen. 

* Impacts will be the possibility of flooded roadways and
  overflowing creeks and streams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

KSZ031-046-065-066-079-081-031530-
/O.EXT.KDDC.FF.A.0002.000000T0000Z-180904T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ellis-Rush-Pawnee-Stafford-Edwards-Pratt-
Including the cities of Pheifer, Hays, La Crosse, Larned, 
St. John, Stafford, Macksville, Kinsley, Lewis, and Pratt
228 AM CDT Mon Sep 3 2018

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING...

The Flash Flood Watch is now in effect for

* Portions of central Kansas and south central Kansas... 
  including the following in central ...Kansas...Ellis and Rush. 
  in south central Kansas...Edwards...Pawnee...Pratt and 
  Stafford. 

* Through Tuesday morning

* Forecast rain amounts of around an inch with locally higher
  amounts of 2 to 3 inches. This is in addition to heavy rain that
  has already fallen. 

* Impacts will be the possibility of flooded roadways and
  overflowing creeks and streams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

jf
365 
WGUS63 KDDC 031414
FFADDC

Flood Watch
National Weather Service Dodge City KS
914 AM CDT Mon Sep 3 2018

...PERIODS OF HEAVY RAINFALL ARE EXPECTED THROUGH TONIGHT...

KSZ031-046-065-066-079>081-041200-
/O.CON.KDDC.FF.A.0002.000000T0000Z-180904T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ellis-Rush-Pawnee-Stafford-Edwards-Kiowa-Pratt-
Including the cities of Pheifer, Hays, La Crosse, Larned, 
St. John, Stafford, Macksville, Kinsley, Lewis, Greensburg, 
Haviland, and Pratt
914 AM CDT Mon Sep 3 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

The Flash Flood Watch continues for

* Portions of central Kansas and south central Kansas... including
  the following in central Kansas...Ellis and Rush. In south 
  central Kansas...Edwards...Kiowa...Pawnee...Pratt and Stafford. 

* Through Tuesday morning

* Additional showers and thunderstorms with locally heavy rainfall
  are expected this afternoon through Tuesday morning. Additional
  rainfall over saturated soils will quickly result in runoff. 

* Impacts: Flooded roadways, ditches, creeks and streams. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Turner
049 
WGUS63 KDDC 040811
FFADDC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Dodge City KS
311 AM CDT Tue Sep 4 2018

...PERIODS OF HEAVY RAINFALL ARE EXPECTED THROUGH TONIGHT...

KSZ030-043-044-042100-
/O.NEW.KDDC.FF.A.0003.180904T1800Z-180905T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Trego-Scott-Lane-
Including the cities of Wakeeney, Scott City, Scott State Lake, 
and Dighton
311 AM CDT Tue Sep 4 2018

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH WEDNESDAY MORNING...

The National Weather Service in Dodge City has issued a

* Flash Flood Watch for a portion of west central Kansas...
  including the following Lane...Scott and Trego. 

* From 1 PM CDT this afternoon through Wednesday morning

* Additional showers and thunderstorms with locally heavy rainfall
  are expected this afternoon through Wednesday morning.  
  Additional rainfall over saturated soils will quickly result in 
  runoff. 

* Flooded roadways, ditches, creeks and streams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

KSZ046-065-066-079>081-041800-
/O.EXT.KDDC.FF.A.0002.000000T0000Z-180904T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rush-Pawnee-Stafford-Edwards-Kiowa-Pratt-
Including the cities of La Crosse, Larned, St. John, Stafford, 
Macksville, Kinsley, Lewis, Greensburg, Haviland, and Pratt
311 AM CDT Tue Sep 4 2018

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

The Flash Flood Watch is now in effect for

* Portions of central Kansas and south central Kansas... including
  the following in central Kansas...Rush. in south central 
  Kansas...Edwards...Kiowa...Pawnee...Pratt and Stafford. 

* Until 1 PM CDT this afternoon

* Additional showers and thunderstorms with locally heavy rainfall
  are expected this morning. Additional rainfall over saturated 
  soils will quickly result in runoff. 

* Impacts: Flooded roadways, ditches, creeks and streams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

KSZ031-042100-
/O.EXT.KDDC.FF.A.0002.000000T0000Z-180905T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ellis-
Including the cities of Pheifer and Hays
311 AM CDT Tue Sep 4 2018

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING...

The Flash Flood Watch is now in effect for

* A portion of central Kansas...including the following Ellis....

* Through Wednesday morning

* Additional showers and thunderstorms with locally heavy rainfall
  are expected this afternoon through Wednesday morning. 
  Additional rainfall over saturated soils will quickly result in 
  runoff. 

* Impacts: Flooded roadways, ditches, creeks and streams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

jf
349 
WGUS63 KDDC 041600
FFADDC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Dodge City KS
1100 AM CDT Tue Sep 4 2018

...Thunderstorms with Heavy Rain Expected Tonight...

KSZ031-051200-
/O.CAN.KDDC.FF.A.0002.000000T0000Z-180905T1200Z/
/O.EXA.KDDC.FF.A.0003.180904T1800Z-180905T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ellis-
Including the cities of Pheifer and Hays
1100 AM CDT Tue Sep 4 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

The National Weather Service in Dodge City has expanded the

* Flash Flood Watch to include a portion of central Kansas... 
  including the following Ellis.... 

* Through Wednesday morning

* Additional showers and thunderstorms with locally heavy 
  rainfall are expected this afternoon through Wednesday 
  morning. Additional rainfall over saturated soils will quickly 
  result in runoff. 

* Flooded roadways, ditches, creeks and streams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

KSZ046-065-066-079>081-041700-
/O.CAN.KDDC.FF.A.0002.000000T0000Z-180904T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rush-Pawnee-Stafford-Edwards-Kiowa-Pratt-
Including the cities of La Crosse, Larned, St. John, Stafford, 
Macksville, Kinsley, Lewis, Greensburg, Haviland, and Pratt
1100 AM CDT Tue Sep 4 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Kansas and south
central Kansas has been cancelled. 

Rainfall has ended for the day, and flood waters are slowly
receding. 

$$

KSZ030-043-044-051200-
/O.CON.KDDC.FF.A.0003.180904T1800Z-180905T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Trego-Scott-Lane-
Including the cities of Wakeeney, Scott City, Scott State Lake, 
and Dighton
1100 AM CDT Tue Sep 4 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

The Flash Flood Watch continues for

* A portion of west central Kansas...including the following 
  Lane...Scott and ...Trego. 

* Through Wednesday morning

* Additional showers and thunderstorms with locally heavy 
  rainfall are expected this afternoon through Wednesday 
  morning. Additional rainfall over saturated soils will quickly 
  result in runoff. 

* Flooded roadways, ditches, creeks and streams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Turner

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this flash flood watch went out at Sep 2, 5:11 AM CDT, 5 hours 13 minutes earlier.

Area forecast discussion, Sep 2, 5:11 AM CDT, 5 hours 13 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
511 AM CDT Sun Sep 2 2018

...Updated for aviation discussion...

.SYNOPSIS...
Issued at 135 AM CDT Sun Sep 2 2018

An upper level trough with embedded minor disturbances will move
slowly eastward and approach western Kansas by late
Wednesday. Ahead of this feature, weak surface troughing over
western Kansas will promote moist southerly winds. A surface cold
front is expected to pass across western Kansas by late
Wednesday. Upper level ridging will develop over the southern
Rockies and high plains region by the weekend.

&&

.SHORT TERM...(Today and tonight)
Issued at 135 AM CDT Sun Sep 2 2018

A minor disturbance will move across western Kansas today. Some
shower and thunderstorm activity will persist through today, but
with daytime heating, much more vigorous convection will develop
late this afternoon and evening. By this evening, the disturbance
will be situated across northwestern Kansas so that the heaviest
precipitation during the evening may be over the Interstate 70
corridor. The storms should linger into tonight before gradually
winding down. The shear and CAPE profiles suggest that hail as
large as half dollars and possibly even larger along with wind
gusts to 60 mph are possible across southwestern Kansas. The shear
profile may be more favorable along the Interstate 70 corridor
where the most intense storms may be. Heavy rain will be a concern
as well. Highs today are expected to be mainly in the 80s as the
sun makes a return, with lows tonight mainly in the 60s.

.LONG TERM...(Monday through Saturday)
Issued at 135 AM CDT Sun Sep 2 2018

Thunderstorm chances will linger through Wednesday as weak upper
level disturbances continue to approach western Kansas. The
heaviest rain ought to be prior to the passage of the
aforementioned cold front Wednesday night, with some lighter
rainfall lingering into Thursday and Friday before upper level
ridging develops. Highs will be mainly in the 80s through Tuesday
before falling into the upper 70s to lower 80s as early as
Wednesday. Cool high temperatures in the 70s are expected Thursday
and Friday. With the upper level ridging and a return to
southerly winds over the weekend, a warming trend can be expected.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 506 AM CDT Sun Sep 2 2018

The approach of an upper level disturbance along with moist
southerly winds were resulting in showers and thunderstorms early
this morning. This activity should gradually taper off by 14-15z.
However, daytime heating will result in destabilization this
afternoon and renewed thunderstorm activity is expected after 21z
and persisting through 06z. Gusty winds, hail and heavy rain are
expected with the storms. Outside of the storms, VFR conditions
can be expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  87  66  83  66 /  50  60  40  40
GCK  86  64  82  65 /  40  60  40  40
EHA  86  63  82  63 /  30  50  30  50
LBL  87  65  83  65 /  30  40  40  50
HYS  86  66  81  67 /  60  70  40  50
P28  89  70  85  69 /  40  60  50  50

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Finch
SHORT TERM...Finch
LONG TERM...Finch
AVIATION...Finch
Hazardous weather outlook, Sep 2, 3:32 AM CDT, 6 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
332 AM CDT Sun Sep 2 2018

KSZ030-031-043>046-061>066-074>081-084>090-030845-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
332 AM CDT Sun Sep 2 2018 /232 AM MDT Sun Sep 2 2018/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

There are chances of thunderstorms through tonight. The best
chance of strong to severe storms is from mid afternoon through
the evening hours. Hail as large as half dollars and winds to 60
mph can be expected with the strongest storms. Locally heavy rains
are expected, with the best chance for the heavy rain along the
Interstate 70 corridor.

Day 1 Hazards
-------------
* Hail: Limited risk
* Thunderstorm wind damage: Limited risk
* Flooding: Limited risk
* Lightning: Elevated risk
* Excessive heat: Limited risk

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Days 2-7 Discussion
-------------------

There are good chances for thunderstorms through Wednesday,
with smaller chances Thursday and Friday. The storms Monday
through Wednesday will contain locally heavy rain.

Days 2-7 Hazards
----------------
* Monday
  - Lightning: Elevated risk

* Tuesday
  - Lightning: Elevated risk

* Wednesday
  - Lightning: Elevated risk

* Thursday
  - Lightning: Limited risk

* Friday
  - Lightning: Limited risk

* Saturday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through the
evening.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

jf

In the hours before

Local storm report, Sep 2, 5:03 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
503 AM CDT SUN SEP 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       1 N HAYS                38.89N 99.32W
09/01/2018  M1.50 INCH       ELLIS              KS   PUBLIC

            THIS REPORT CAME IN THROUGH SOCIAL MEDIA.

&&

RB
Local storm report, Sep 2, 5:05 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
505 AM CDT SUN SEP 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             2 S HAYS                38.85N 99.32W
09/01/2018  E1.25 INCH       ELLIS              KS   PUBLIC

            THIS REPORT CAME IN THROUGH SOCIAL MEDIA.

&&

RB
Local storm report, Sep 2, 7:14 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
714 AM CDT SUN SEP 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HEAVY RAIN       CATHERINE               38.93N 99.22W
09/02/2018  M2.13 INCH       ELLIS              KS   TRAINED SPOTTER

&&

RB

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:18 PM CDTSpecial Weather StatementDDCEllis57 min
Sep 1, 8:17 PM CDTSpecial Weather StatementDDCHaskell, Seward43 min
Sep 2, 3:18 PM CDTSpecial Weather StatementDDCEllis42 min
Sep 2, 3:31 PM CDTSpecial Weather StatementDDCPratt59 min
Sep 2, 3:48 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee57 min
Sep 2, 4:23 PM CDTSpecial Weather StatementDDCBarber, Pratt, Stafford52 min
Sep 2, 4:42 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush51 min
Sep 2, 5:03 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford26 min
Sep 2, 5:19 PM CDTSevere Thunderstorm WarningDDCTrego41 min
Sep 2, 5:22 PM CDTSpecial Weather StatementDDCScott53 min
Sep 2, 6:08 PM CDTSpecial Weather StatementDDCBarber52 min
Sep 2, 6:37 PM CDTSevere Thunderstorm WarningDDCBarber38 min
Sep 2, 6:47 PM CDTSevere Thunderstorm WarningDDCTrego58 min

Nearby

Flash Flood Watches in Kansas, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.